# SDR AALA991797

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808492
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SAN - FLT 310 - AFTR TAKEOFF, ON INITIAL CLIMB-OUT STRONG ELECTRICAL FUMES IN AFT CABIN.  AIRCRAFT RETURNED TO SAN AND LANDED WITHOUT FURTHER INCIDENT.  NO DISCREPANCIES FOUND.  REPLACED COALESCER BAGS AND ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
